Alert archive / Michigan / Winter Weather Advisories in 2021

Winter Weather Advisory 32, NWS Gaylord, MI

December 20, 2021Charlevoix County, Chippewa County, Mackinac County, Michigan

NWS Gaylord, MI issued this winter weather advisory at Dec 20, 2021, 3:36 PM EST for Charlevoix County, Chippewa County, Mackinac County, Michigan. It took effect at Dec 21, 2021, 12:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2021, 3:36 PM EST (20:36 UTC)
In effect from
Dec 21, 2021, 12:00 PM EST
Expired
Dec 21, 2021, 10:00 PM EST
In force
10 hr
Issued by
NWS Gaylord, MI

Counties Charlevoix County, MI, Chippewa County, MI, Mackinac County, MI

The radar

The NCL Michigan radar (KAPX), 102 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2021-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2021-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
421 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WWUS43 KAPX 202036
WSWAPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gaylord MI
336 PM EST Mon Dec 20 2021

MIZ095-210445-
/O.NEW.KAPX.WS.W.0007.211221T1700Z-211222T0100Z/
Western Mackinac-
Including the cities of Engadine, Naubinway, and Epoufette
336 PM EST Mon Dec 20 2021

...WINTER STORM WARNING IN EFFECT FROM NOON TO 8 PM EST TUESDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 8 
  inches with locally higher amounts possible.

* WHERE...Western Mackinac County.

* WHEN...From noon to 8 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions and reductions in
  visibility. High snowfall rates in excess of 1" per hour will be
  possible during the evening commute, leading to quick snow
  accumulations on roadways. Hazardous travel conditions are 
  expected, especially along US-2.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

&&

$$

MIZ086>088-096-098-210445-
/O.NEW.KAPX.WW.Y.0032.211221T1700Z-211222T0100Z/
Western Chippewa-Central Chippewa-Southeast Chippewa-
Eastern Mackinac-Beaver Island and surrounding islands-
Including the cities of Paradise, Trout Lake, Rudyard, 
Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village,
Goetzville, Drummond Island, St. Ignace, Brevort, 
Les Cheneaux Islands, and St. James
336 PM EST Mon Dec 20 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TO 8 PM EST
TUESDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...Western Chippewa, Central Chippewa, Southeast 
  Chippewa, Eastern Mackinac and Beaver Island and surrounding 
  islands Counties.

* WHEN...From noon to 8 PM EST Tuesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

http://www.weather.gov/gaylord
4 follow-up statements
083 
WWUS43 KAPX 210741
WSWAPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gaylord MI
241 AM EST Tue Dec 21 2021

MIZ095-220100-
/O.CON.KAPX.WS.W.0007.211221T1700Z-211222T0100Z/
Western Mackinac-
Including the cities of Engadine, Naubinway, and Epoufette
241 AM EST Tue Dec 21 2021

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EST THIS EVENING...

* WHAT...Heavy snow expected. Total snow accumulations of 3 to 6
  inches...with locally heavier amounts possible.

* WHERE...Western Mackinac County.

* WHEN...From noon today to 8 PM EST this evening.

* IMPACTS...Plan on slippery road conditions and reductions in
  visibility. High snowfall rates in excess of 1" per hour will be
  possible during the evening commute, leading to quick snow
  accumulations on roadways. Hazardous travel conditions are 
  expected, especially along US-2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

&&

$$

MIZ086>088-096-098-220100-
/O.CON.KAPX.WW.Y.0032.211221T1700Z-211222T0100Z/
Western Chippewa-Central Chippewa-Southeast Chippewa-
Eastern Mackinac-Beaver Island and surrounding islands-
Including the cities of Paradise, Trout Lake, Rudyard, 
Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village,
Goetzville, Drummond Island, St. Ignace, Brevort, 
Les Cheneaux Islands, and St. James
241 AM EST Tue Dec 21 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
8 PM EST THIS EVENING...

* WHAT...Snow expected. Total snow accumulations of 2 to 5 
  inches.

* WHERE...Western Chippewa, Beaver Island and surrounding 
  islands, Southeast Chippewa, Central Chippewa and Eastern 
  Mackinac Counties.

* WHEN...From noon today to 8 PM EST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

http://www.weather.gov/gaylord
896 
WWUS43 KAPX 211709
WSWAPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gaylord MI
1209 PM EST Tue Dec 21 2021

MIZ095-220115-
/O.EXT.KAPX.WS.W.0007.000000T0000Z-211222T0300Z/
Western Mackinac-
Including the cities of Engadine, Naubinway, and Epoufette
1209 PM EST Tue Dec 21 2021

...WINTER STORM WARNING NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Heavy snow. Snow accumulations of 3 to 5 inches.

* WHERE...Western Mackinac County.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Plan on slippery road conditions and low visibility. 
  The hazardous conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

&&

$$

MIZ086>088-096-098-220115-
/O.EXT.KAPX.WW.Y.0032.000000T0000Z-211222T0300Z/
Western Chippewa-Central Chippewa-Southeast Chippewa-
Eastern Mackinac-Beaver Island and surrounding islands-
Including the cities of Paradise, Trout Lake, Rudyard, 
Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village,
Goetzville, Drummond Island, St. Ignace, Brevort, 
Les Cheneaux Islands, and St. James
1209 PM EST Tue Dec 21 2021

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Snow. Snow accumulations of 2 to 4 inches.

* WHERE...Western Chippewa, Beaver Island and surrounding 
  islands, Southeast Chippewa, Central Chippewa and Eastern 
  Mackinac Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

http://www.weather.gov/gaylord
899 
WWUS43 KAPX 212114
WSWAPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gaylord MI
414 PM EST Tue Dec 21 2021

MIZ095-220300-
/O.CON.KAPX.WS.W.0007.000000T0000Z-211222T0300Z/
Western Mackinac-
Including the cities of Engadine, Naubinway, and Epoufette
414 PM EST Tue Dec 21 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Heavy snow. Additional snow accumulations of 2 to 5 
  inches.

* WHERE...Western Mackinac County.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Plan on slippery road conditions and very low
  visibility. The hazardous conditions will impact the evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

&&

$$

MIZ086>088-096-098-220300-
/O.CON.KAPX.WW.Y.0032.000000T0000Z-211222T0300Z/
Western Chippewa-Central Chippewa-Southeast Chippewa-
Eastern Mackinac-Beaver Island and surrounding islands-
Including the cities of Paradise, Trout Lake, Rudyard, 
Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village,
Goetzville, Drummond Island, St. Ignace, Brevort, 
Les Cheneaux Islands, and St. James
414 PM EST Tue Dec 21 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 2 to 3 inches.

* WHERE...Western Chippewa, Beaver Island and surrounding 
  islands, Southeast Chippewa, Central Chippewa and Eastern 
  Mackinac Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions will impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

http://www.weather.gov/gaylord
404 
WWUS43 KAPX 220032 
WSWAPX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gaylord MI
732 PM EST Tue Dec 21 2021

MIZ095-220300-
/O.CON.KAPX.WS.W.0007.000000T0000Z-211222T0300Z/
Western Mackinac-
Including the cities of Engadine, Naubinway, and Epoufette
732 PM EST Tue Dec 21 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Heavy snow. Additional snow accumulations of 2 to 5 
  inches.

* WHERE...Western Mackinac County.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Plan on slippery road conditions and very low 
  visibility. The hazardous conditions will impact the evening 
  commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

&&

$$

MIZ086>088-096-098-220300-
/O.CON.KAPX.WW.Y.0032.000000T0000Z-211222T0300Z/
Western Chippewa-Central Chippewa-Southeast Chippewa-
Eastern Mackinac-Beaver Island and surrounding islands-
Including the cities of Paradise, Trout Lake, Rudyard, 
Sault Ste. Marie, Brimley, Kinross, Sugar Island, Detour Village,
Goetzville, Drummond Island, St. Ignace, Brevort, 
Les Cheneaux Islands, and St. James
732 PM EST Tue Dec 21 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 2 to 3 inches.

* WHERE...Western Chippewa, Beaver Island and surrounding 
  islands, Southeast Chippewa, Central Chippewa and Eastern 
  Mackinac Counties.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

http://www.weather.gov/gaylord

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this winter weather advisory went out at Dec 20, 12:42 PM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Dec 20, 12:42 PM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1242 PM EST Mon Dec 20 2021

.UPDATE...
Issued at 1103 AM EST Mon Dec 20 2021

Moisture pooling along an incoming surface cold front will bring a
period of snow showers to eastern upper and far northern lower
into this afternoon. West northwest flow lake effect snow showers
are then expected to follow into this evening. Moisture isn't the
greatest but should be sufficient. Have upped pops and snow
accumulations a bit with 1-2 inches across eastern upper and up to
around an inch across northwest lower. Temperatures in the mid
and upper 30s should be nearly steady then slowly fall this
afternoon.

&&

.NEAR TERM...(Today through Tonight)
Issued at 241 AM EST Mon Dec 20 2021

...Turning Colder Tonight...

High Impact Weather Potential: Nothing significant. Some lingering
gales early this morning.

Pattern Synopsis/Forecast:

Shortwave trough and its sub 1000mb surface reflection working
steadily east across Ontario early this morning. Cold front
extending back southwest into western Lake Superior/northwest
Wisconsin...itself making steady east progress. Best forcing
displaced closer to primary wave, with just enough
forcing/convergence/moisture pooling along the front to kick off an
area of snow across portions of Lake Superior. Increasingly gusty
southwest winds out ahead of this front directed right into the
northern Great Lakes, keeping temperatures fairly mild for this time
of year. Clouds are on the increase, but conditions remain dry
across the Northwoods.

Cold front will continue east across our area, reaching Lake Huron
by this evening. Brief surge of much colder air will follow this
front, bringing a bit more typical mid-December conditions by later
tonight.

Primary Forecast Concerns/Challenges:

Addressing both frontal snow and post-frontal lake effect snow
potential as well as temperature trends through the period.

Details:

Not a whole lot of fanfare with the passage of the front itself
today as deepest forcing/moisture remains well off to our north.
Will likely see a few snow showers along the front, with little if
any accumulations. Lake snows attempt to organize this afternoon,
particularly across Lake Superior. Synoptic moisture contribution is
minimal, and convective cloud depths aren't particularly
high...supporting only light and rather disorganized lake snows into
northern Chippewa County. Temperatures will continue to recover
ahead of the front, with highs reaching well into the 30s before
falling later this afternoon.

Cold air advection ramps up tonight as northwest winds continue,
dropping temperatures to more normal-like readings into the teens by
morning. Simple magnitude of the over-water thermal gradient will
attempt to entice a decent lake response. However, environment will
be a dry one, especially across northern Lake Michigan, with a noted
deep layer surface rooted inverted-v and sub 5k inversion heights on
hi-res guidance derived soundings. Expecting nothing more than
flurries off northern Lake Michigan. Parameters just a touch better
off Lake Superior...helped some by full basin fetch length. This
should support a least scattered light snow showers, especially
along and north of M-28. Accumulations expected to remain at or
below an inch.

&&

.SHORT TERM...(Tuesday through Wednesday)
Issued at 241 AM EST Mon Dec 20 2021

...Possible over-achieving clipper with some lake effect behind it...

High Impact Weather Potential...Accumulating snow Tuesday afternoon
through Tuesday night.

Pattern/Synopsis...Split flow across the CONUS heading into midweek,
with a cut-off low trekking along the Gulf states, and a wavy jet
across the US-Canadian border. One of these waves digs into the
upper Great Lakes Tuesday, with its associated clipper moving
through Tuesday evening, bringing accumulating snow to northern
sections of the area. Cold air moving in behind the system will
bring additional snow in the form of lake effect.

Forecast/Details...Briefly quiet for the beginning of Tuesday with
mid-level ridging and surface high pressure moving through. The only
caveat to most areas starting dry in the morning will be possible
seeder-feeder processes, if there's enough lift to help saturate the
column...but confidence in this is low. Better moisture moves in
late morning ahead of the upper level wave and its associated sfc
low...which looks to be taking a very slightly more southerly track
in newer guidance, potentially pushing accumulating snow a tad
further south. Dynamic lift ahead of the wave will help intensify
the low as it moves near the straits by 00z Wednesday. Increasing
lift and deepening moisture will help snow move into the area from
northwest to southeast through the afternoon. Even though forecast
profiles don't look quite a good as they did 24 hrs ago (thanks to
less overlap between the DGZ and maximized Omega), they're still
impressive, with enhanced lift still at the top of a 4-5 kft DGZ.
High-res guidance is also suggesting a quick burst of heavy snow
moving through right along the sfc cold front from west to east
between about 4pm and 8pm. In total expect 1 to 2 inches across NW
lower and 3 to 5 across eastern upper, with the highest
accumulations in western Chip/Mack counties by Tuesday evening.

Synoptic lift and moisture move off to our east Tuesday night, and
we transition into a more pure lake effect event. Inversion heights
will remain around 6 kft in Nrn Lower, a bit more impressive in Ern
Upper. A additional couple inches of lake effect is expected in the
NW-flow belts. As we head into Wednesday morning continued CAA and
cyclonic flow will allow lake effect showers to linger through mid-
day at least. In the afternoon we start to loose additional low
level moisture and inversion heights sink, as well as winds backing
out of the west then southwest in the evening as the surface ridge
axis moves into the region. While the lake machine may not
completely shut down in the afternoon and evening, snow shower
coverage/intensity will wane, and showers will be punted toward the
north, targeting the tip of the mitt then the southern shore of Ern
Upper.

.LONG TERM...(Wednesday night through Sunday)
Issued at 241 AM EST Mon Dec 20 2021

High Impact Weather Potential...Moderate to high. Monitoring holiday
weekend system

Pattern Synopsis/Forecast...Heading into late week uncertainty
abounds will little run-to-run and inter-model consistency. The next
wave looks to move into the area on Friday/Christmas Eve. How deep
this wave is will greatly impact surface low intensity, timing, and
placement. Some guidance wants to resolve two individual sfc lows,
the southeastern one perhaps a secondary circulation at the triple
point...other guidance has a single very broad area of deep low
pressure that swings into the upper Great Lakes Friday afternoon.
Temperatures may warm enough so that precipitation starts as all
rain Friday before colder air switches things over to snow heading
into Saturday. One thing that there's more confidence in is gusty
winds Friday and Saturday. High pressure may keep the second half of
the weekend quiet before another system has precip returning early
next week. Overall temperatures warm well into the 30's Christmas
Eve and Christmas Day, before dropping back to normal readings.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1239 PM EST Mon Dec 20 2021

Gusty westerly winds will continue through this evening out ahead
of and just behind a surface cold front moving through northern
Michigan. There could be some light snow with the front and a
little lake effect behind it. Winds will diminish overnight then
turn into the southeast Tuesday. Cigs will be mainly mvfr the
become vfr Tuesday morning.

&&

.MARINE...
Issued at 241 AM EST Mon Dec 20 2021

Gusty southwest winds ahead of an approaching cold front will
continue to bring gale conditions to northern Lake Michigan and the
Straits this morning, with high end advisory winds elsewhere. Winds
turn northwest this afternoon and tonight, remaining gusty into this
evening. Winds are expected to quickly subside later tonight as high
pressure builds into the area. Next round of gusty winds arrive
later Tuesday into early Wednesday, when more small craft conditions
are expected.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 5 AM EST Tuesday for LHZ345>348.
     GALE WARNING until 4 PM EST this afternoon for LHZ349.
LM...SMALL CRAFT ADVISORY until 5 AM EST Tuesday for LMZ323-341-342-
     344>346.
LS...SMALL CRAFT ADVISORY until 5 AM EST Tuesday for LSZ321-322.
&&

UPDATE...AS
NEAR TERM...MB
SHORT TERM...STJ
LONG TERM...STJ
AVIATION...AS
MARINE...MB
Hazardous weather outlook, Dec 20, 11:03 AM EST, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
1103 AM EST Mon Dec 20 2021

MIZ016>018-020>036-041-042-086>088-095>099-211615-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
1103 AM EST Mon Dec 20 2021

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Accumulating snow is expected Tuesday afternoon and evening,
especially across eastern upper Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-211615-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
1103 AM EST Mon Dec 20 2021

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

Gale force wind gusts are expected through this afternoon across
portions of northern Lake Huron. See the gale warnings for further
details.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 3:36 PM ESTWinter Storm WarningAPXMackinac30 hr

Nearby

Winter Weather Advisories in Michigan, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.